# SDR SWAA061489

- Difficulty date: May 3, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 33,989 hours, 28,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 07912
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND EEPLS STRIPS WORN AT BS 270 TO BS 947.  REMOVED AND REPLACED EEPLS STRIPS PER MM.
